Mina Okhovat

PhD student
Concordia University

I am Mina Okhovat, a PhD student of Concordia University. My research interests are related to ageing, older people and playing games with them and my proposal are arranged based on these topics. I am very pleased to be a member of this university and this conference. I am trying to be effective for older people and issues related to them. 

Sessions in which Mina Okhovat attends

Monday 10 May, 2021

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:15 AM
9:15 AM

Sylvia Santosa, Concordia University (Speaker)

10:15 AM
10:15 AM

Laurent Turner, Concordia University, PERFORM Centre (Presenter)

10:30 AM
10:30 AM
Round Table / Q & A
15 minutes, 10:30 AM - 10:45 AM
1:00 PM
1:00 PM

Christophe Grova, Concordia University (Speaker)

2:00 PM
2:00 PM
2:15 PM
2:15 PM
Round Table / Q & A
15 minutes, 2:15 PM - 2:30 PM

Tuesday 11 May, 2021

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:15 AM
9:15 AM
Children, Teens, Sleep, and School
45 minutes, 9:15 AM - 10:00 AM

Mary A. Carskadon, Brown University (Keynote speaker)

2:00 PM
2:00 PM

Antonia Maltezos (Presenter)

2:45 PM
2:45 PM
Student poster presentations
30 minutes, 2:45 PM - 3:15 PM

Wednesday 12 May, 2021

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00 AM
9:00 AM

Christopher Steele, Concordia University (Speaker)

10:00 AM
10:00 AM
1:00 PM
1:00 PM

Karen Li, Concordia University (Speaker)

1:15 PM
1:15 PM

Joe Verghese, Albert Einstein College of Medicine (Keynote speaker)

Thursday 13 May, 2021

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00 AM
9:00 AM
Rock your talk
2 hours, 9:00 AM - 11:00 AM

Workshop